MAUDE Adverse Event Report: MERETE GMBH PEDIATROS RIGIDTACK; BONE STAPLE

MERETE GMBH PEDIATROS RIGIDTACK; BONE STAPLE
Model Number CP20120
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Merete was informed by a distributor in (b)(6) that discrepancies between product labeling and a marketing label occurred.The discrepancy is evident as the product label, clearly indicating a cp20120/ lot: ms2117816, which is a size 20 mm staple, but the marketing label indicating the device as a size 25 mm staple.The mislabeled marketing label is affixed on the complete lot.Therefore a recall of this lot was initiated.Other lots and products can be excluded since the failure is not transferable.Please note: this report is filed with the fda due to a malfunction which could lead to serious injury with a device that is also placed on the market in the usa, however, this event occurred outside of the usa.
 
Event or Problem Description
Merete was informed by a distributor in (b)(6) that discrepancies between product labeling and a marketing label occurred.The discrepancy is evident as the product label, clearly indicating a cp20120/ lot: ms2117816, which is a size 20 mm staple, but the marketing label indicating the device as a size 25 mm staple.

Brand Name
PEDIATROS RIGIDTACK
Common Device Name
BONE STAPLE
Manufacturer (Section D)
MERETE GMBH
alt-lankwitz 102
berlin, berlin 12247
GM  12247
Manufacturer (Section G)
MERETE GMBH
alt-lankwitz 102
berlin, berlin 12247
GM   12247
Manufacturer Contact
paul münch
alt-lankwitz 102
berlin, berlin 12247
GM   12247
MDR Report Key13384431
Report Number3002949614-2022-00001
Device Sequence Number4494512
Product Code JDR
UDI-Device Identifier04048266150394
UDI-Public(01)04048266150394(17)260706(10)MS2117816
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151762
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2021
Device Model NumberCP20120
Device Catalogue NumberCP20120
Device Lot NumberMS2117816
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2022
Initial Report FDA Received Date01/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown